# SDR CALA2019102501801

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3211
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT WET AREA, STRINGER 22R BETWEEN STA 1006 AND STA 1016 CLOSER TO STA 1016 JUST AT THE END OF THE FITTING BELOW FLOOR WEB AREA. (REF NR 99848703) INSTALLED REPAIR PARTS AT AFT WET AREA STRINGER 22R BETWEEN STA 986.5 TO STA 1016 IAW B737-800 SRM 51-40-02 AND RES 56 STEP 9 FIGURE 1 (RES 2015189-56) AND UNITED EC/RA 5341-01192
